ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On Paley-Wiener Theorems for the Heisenberg Group

Thangavelu, S (1993) On Paley-Wiener Theorems for the Heisenberg Group. In: Journal of Functional Analysis, 115 (1). pp. 24-44.

[img] PDF
Paley.pdf - Published Version
Restricted to Registered users only

Download (590kB) | Request a copy
Official URL: http://dx.doi.org/10.1006/jfan.1993.1079


In this paper we prove two Paley-Wiener-type theorems for the Heisenberg group. One is for the group Fourier transform which is the analogue of the classical Paley-Wiener theorem. The other one is for the spectral projections associated to the sub-Laplacian

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Ms TV Yashodha
Date Deposited: 18 Feb 2011 10:28
Last Modified: 15 Oct 2018 10:14
URI: http://eprints.iisc.ac.in/id/eprint/35645

Actions (login required)

View Item View Item